Universidad Complutense de Madrid
E-Prints Complutense

Derivative and factorization of holomorphic functions

Impacto

Downloads

Downloads per month over past year

Bombal Gordón, Fernando and Gutiérrez, Joaquín M. and Villanueva, Ignacio (2008) Derivative and factorization of holomorphic functions. Journal of Mathematical Analysis and Applications, 348 (1). pp. 444-453. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

196kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X08007415


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Let E  be a complex Banach space and denote by H b (E)  the space of all holomorphic functions f:E→C  of bounded type, that is, bounded on bounded sets. It is known that f∈H b (E)  admits a factorization of the form f=g∘S  , with S  a compact linear operator and g  a holomorphic function of bounded type if and only if the derivative df:E→E ∗   takes bounded sets of E  into relatively compact sets of E ∗   . In the weakly compact case, a similar result was obtained by R. M. Aron and P. Galindo [Proc. Edinburgh Math. Soc. (2) 40 (1997), no. 1, 181–192;]. In the paper under review, the authors extend these results to closed injective operator ideals and the associated families of bounded sets. Moreover, this main result is applied to give examples of factorization through operators belonging to important closed injective operator ideals.


Item Type:Article
Uncontrolled Keywords:factorization; polynomial; holomorphic functions on Banach spaces; operator ideal; derivative
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:20145
Deposited On:26 Feb 2013 18:51
Last Modified:02 Aug 2018 08:38

Origin of downloads

Repository Staff Only: item control page